# SDR UIEA2015062300319

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 64,251 hours, 9,986 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 7242495
- Part serial: 99036426
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REST AREA TEMP UNCONTROLLABLE, GOES BETWEEN EXTREME HOT & COLD.  AFT BULKHEAD HOT TO TOUCH.  FOUND ZONE TEMP SENSOR FAN NOT WORKING.  R & R, OPERATIONS CHECKED IAW AMM 21-61-03, ALL NORMAL.
